# SDR 2023FA0000115

- Difficulty date: January 27, 2023
- Submitted: March 7, 2023
- Operation: General aviation
- Aircraft: N97AQ
- Make and model: Cessna 404
- Aircraft serial: 4040135
- Aircraft time: 10,950 hours, 10,949 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: 57271102
- Part serial: 11A102
- Condition: Inoperative
- Location: Zone 700
- Part time: 10,950 hours
- Component: Uplock Actuator, Cessna, CESSNA
- Component part number: 57271102
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT LANDING GEAR WOLD NOT EXTEND, WHEN SELECTED. THE EMERGENCY BLOW DOWN BOTTLE WAS ACTIVATED AND ALL GEARS CAME DOWN AND LOCKED.
